VOL. 2 · NO. 2 | 2009
Giedrius Alkauskas
Involve 2 (2), 121-159, (2009) DOI: 10.2140/involve.2009.2.121
KEYWORDS: Minkowski question mark function, Farey tree, period functions, distribution moments, 11A55, 11M41, 26A30, 11F99
Elliot Paquette, Christopher Seaton
Involve 2 (2), 161-175, (2009) DOI: 10.2140/involve.2009.2.161
KEYWORDS: orbifold, orbifold with boundary, Euler–Satake characteristic, Poincare–Hopf theorem, vector field, vector field index, Morse index, orbifold double, 55R91, 57R12, 57R25
Ricardo Alfaro, Stephen Bennett, Joshua Harvey, Celeste Thornburg
Involve 2 (2), 177-194, (2009) DOI: 10.2140/involve.2009.2.177
KEYWORDS: linear codes over rings, self-dual codes, 94B05, 94B60, 11T71
Chuya Guo, Alan Koch
Involve 2 (2), 195-210, (2009) DOI: 10.2140/involve.2009.2.195
KEYWORDS: Fibonacci sequence, Fibonacci periods, growth of Fibonacci periods, Fibonacci period mod $n$, 11B39, 11B50
Patrick Bahls, Voula Collins, Elizabeth Heron
Involve 2 (2), 211-223, (2009) DOI: 10.2140/involve.2009.2.211
KEYWORDS: group ordering, BS(1,n), Baumslag–Solitar, Magnus transformation, 06F15, 20F60
Dan Collins, Sally Wolfe
Involve 2 (2), 225-236, (2009) DOI: 10.2140/involve.2009.2.225
KEYWORDS: Partition, Partition function, Han's generating function, Nekrasov–Okounkov, hook length, Ramanujan congruences, congruences, modular forms, 05A17, 11P83
Gabriel Lugo
Involve 2 (2), 237-247, (2009) DOI: 10.2140/involve.2009.2.237
KEYWORDS: difference equation, periodic convergence, boundedness character, unbounded solutions, periodic behavior of solutions of rational difference equations, nonlinear difference equations of order greater than one, global asymptotic stability, 39A10, 39A11
Back to Top